Home > Research > Publications & Outputs > Generalised boundary terms for higher derivativ...

Links

Text available via DOI:

View graph of relations

Generalised boundary terms for higher derivative theories of gravity

Research output: Contribution to journalJournal article

Published
Article number144
<mark>Journal publication date</mark>08/2016
<mark>Journal</mark>Journal of High Energy Physics
Volume2016
Number of pages35
Publication StatusPublished
Early online date24/08/16
<mark>Original language</mark>English

Abstract

In this paper we wish to find the corresponding Gibbons-Hawking-York term
for the most general quadratic in curvature gravity by using Coframe slicing within the Arnowitt-Deser-Misner (ADM) decomposition of spacetime in four dimensions. In order to make sure that the higher derivative gravity is ghost and tachyon free at a perturbative level, one requires infinite covariant derivatives, which yields a generalised covariant infinite derivative theory of gravity. We will be exploring the boundary term for such a covariant infinite derivative theory of gravity.